Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the oscillation of differential transforms. IV. Jacobi polynomials


Author: G. Szegö
Journal: Trans. Amer. Math. Soc. 53 (1943), 463-468
MSC: Primary 42.4X
MathSciNet review: 0008100
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1943-0008100-4
PII: S 0002-9947(1943)0008100-4
Article copyright: © Copyright 1943 American Mathematical Society